# SDR ZW0A0201302

- Difficulty date: January 28, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 37,926 hours, 21,312 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FRAME AT STA 1322, FOUND HEAVY CORROSION AT LONGERON 30 ON AFT SIDE.  SPLICED IN NEW SECTION OF FRAME PER SRM 53-03 FIGURE 2A.  INSTALLED RIVETS IN BULKHEAD SUPPORT FRAME PER SRM 51-30-02.
